# SDR UPS98826418

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46401622
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 1540 AT STR  21L, THE FLOOR TO CUSP TIE FITTING IS CORRODED BEYOND LIMITS.     REMOVE AND REPLACED FITTING IAW DWG 4640162 AND SRM 53-2-0 FIG 20.
